MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.The main coil, the delivery wire and the introducer sheath were returned.The main coil and the delivery wire were not interlocked inside the introducer sheath.Blood was noticed inside the introducer sheath.Twist lock was opened.The main coil was kinked and detached at the interlocking arm.Since the device were not interlocking the functional test could not be performed.Under magnification it was possible to observe the main coil detached at the interlocking arm section.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 06feb2023.It was reported that the coil became stuck inside the catheter.The target lesion was located in the mildly tortuous and non-calcified internal iliac artery.A 6mmx20cm interlock-35 coil was selected for use in the aneurysm.During the procedure, it was noted that the device got stuck inside the angiographic catheter at about 10cm from the catheter hub.The coil was removed from the patient's body without problem and the procedure was completed with another of the same device.There was no patient injury.However, device analysis revealed a main coil detached at the interlocking arm section.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16448514
Report Number2124215-2023-08918
Device Sequence Number5875868
Product Code KRD
UDI-Device Identifier08714729793021
UDI-Public08714729793021
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0029075615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANGIOGRAPHIC CATHETER - IMPRESS 5FR; GUIDEWIRE - RADIFOCUS; INTRODUCER SHEATH - DESTINATION
Patient SexUnknown